MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5376
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented for a generator change due to the elective replacement indicator (eri).During interrogation, it was noted that the device was in backup vvi mode.The device was believed to have reached battery depletion eri which may have contributed to the backup vvi.There were no patient consequences as a result of the backup vvi.The device was explanted and replaced.The patient was stable before, during and after the procedure.
 
Additional Manufacturer Narrative
The reported event of pacemaker found in back-up mode was confirmed.As received, device had no telemetry and no output due to low battery voltage.Device image analysis showed that bvvi occurred due to multi-byte memory corruption, and this is consistent with combo ic anomaly.Actions have been taken to prevent reoccurrence.The original battery had depleted to end of life (eol) level.Analysis performed after installed new battery and reloaded product code, did not find any anomalies.Longevity assessment was performed, device¿s implanted duration exceeded projected longevity and is considered normal battery depletion.

Brand Name
IDENTITY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8906628
Report Number2017865-2019-12530
Device Sequence Number17067896
Product Code DXY
UDI-Device Identifier05414734006880
UDI-Public05414734006880
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2007
Device Model Number5376
Device Catalogue Number5376
Device Lot Number0002283421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date08/19/2019
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR